# SDR DALA2015082505201

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR DOUBLER ON RT HORIZONTAL STABILIZER FAIRING 3806A. REPAIR WAS ACCOMPLISHED IAW ER/A 464895-14MA, REV F, SRM 51-30-2, 51-10-2, 51-10-3 PAR 14/21, CARD 2000.
